About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 861568, 8 pages
http://dx.doi.org/10.1155/2013/861568
Review Article

Controllability of Impulsive Neutral Functional Differential Inclusions in Banach Spaces

Department of Mathematics, Tongji University, Shanghai 200092, China

Received 10 October 2012; Revised 25 December 2012; Accepted 21 January 2013

Academic Editor: Ryan Loxton

Copyright © 2013 X. J. Wan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Hai Zhang, Jinde Cao, and Wei Jiang, “Controllability Criteria for Linear Fractional Differential Systems with State Delay and Impulses,” Journal of Applied Mathematics, vol. 2013, pp. 1–9, 2013. View at Publisher · View at Google Scholar
  • R. Ganesh, R. Sakthivel, N. I. Mahmudov, and S. M. Anthoni, “Approximate Controllability of Fractional Integrodifferential Evolution Equations,” Journal of Applied Mathematics, vol. 2013, pp. 1–7, 2013. View at Publisher · View at Google Scholar